Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Excessive hair fall. Took heavy antibiotics to cure leptospyrosis. Any natural remedy?

I have severe hair fall during Oct - Nov 12; i wanted to mention that i had leptospyrosis (rat fever ) during Aug 12 and i was given tremendous amount of injections ( antibiotics ). Please suggest me a remedy for stopping the hair fall & to grow fresh good hair. I am just married on Aug 20th of this year & my mother-in-law seems to be very much worried about my hair fall. I am 28 years old & my name is Mercy. Please suggest me only natural way of remedies so as to get rid of this problem. Also donot suggest me to eat any medicine for the same. Await on your early revertal.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
dear mercya

you are probably suffering from a condition from a condition called telogen effluvium
good thing is that u dont need to take any medicines
u have to only keep patience.
once the hair cycle restore to normal- say in a few months you will see your problem getting resolved automatically
dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor